Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

won't stop!

(2 Posts)
stickydate65 Mon 27-Jul-15 18:46:33

I don't know if this should be here or not, but I need advice on my periods/bleeding , the pill and menopause. I have been taking the mini progesterone only pill for about 4 months with limited success. Not having been on any form of contraception for many years. I am 50 , was still having regular periods although my cycle was getting shorter.( 3 1/2 weeks instead of 4 4 1/2) I am already on my 3rd type of pop. as I keep getting spotting and prolonged bleeding. I have now been bleeding for 19 days. Is this as a result of the pop or could it be menopause? or a mixture of both? I take my pill in the mornings and the bleeding becomes less as the day goes on but by the next morning I am often bleeding heavily again. It's almost as if the progesterone isn't a strong enough dose to last the whole 24 hours. Has anyone else experienced this? Should I persevere with the pill, give it up as a bad job? or ask for investigations from my gp?

pinkfrocks Mon 27-Jul-15 18:57:24

Definitely go back to your GP but it sounds as if you are not having enough progestin to control your cycle.

If your GP can't help ask for a referral to a gynae as I am sure this can be sorted easily with the right drugs. You might do better on HRT to re-set your cycles, with a regular bleed.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now